# SDR CALA2017070302095

- Difficulty date: July 3, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N66803
- Make and model: Boeing 737924ER
- Aircraft serial: 42817
- Aircraft time: 12,585 hours, 4,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WAS MISSING THE LENS.  INSTALLED A NEW LENS.
